Yesterday I went on a walking tour through a cemetery. It was a bright beautiful day. I took pictures of the fancy tombstones and mausoleums.
A year ago I could not walk three blocks without stopping to rest. That's because I was on a statin that was doing things to my muscles and bones. I also had painful sore stiff joints and feet three days after I walked a short distance.
I stopped taking them because I was having cramps and just feeling tired and crappy.
When I stopped the meds I started to feel better. I could walk farther. I was also feeling angry at the world, panicky, and my spirits were very low. That is slowly getting better.
I don't know if all of that is the meds or not, but yesterday I was out in the sunshine and walked the mile + tour. When I got back home I was worn out. I was stiff for the rest of the day but that's better than the three days I used to have to suffer.
I wish I lived close to a cemetery so I could go on daily walks like that.
_________________ You are a child of the universe. No less than the trees and the stars, you have a right to be here.
May 09 2011 4:26 am
Joined: Apr 14 2010 7:46 pm Posts: 158
Statins are pretty harsh drugs, and you may have had an individual reaction. Have you been to see an acupuncturist or herbalist? Some cleansing herbs could do wonders for you now....
Users browsing this forum: No registered users and 0 guests
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot post attachments in this forum